# SDR MASA2017030312641

- Difficulty date: March 3, 2017
- Submitted: March 4, 2017
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 17,628 hours, 16,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT. RAN PACKS, ENGINES, APU, COULD NOT DUPLICATE.
